# SDR GTIA020221

- Difficulty date: March 8, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 3497 · Navigation System Wiring
- Part: Circuit Breaker
- Condition: Failed
- Location: Nav Transformer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - NAV INST XFMR L C/B-F16 TRIPPED CAUSED 1, ALT WINDOWS TO GO BLANK 2 ART TO FIRE 3, NO AUTO THROTTLE.  FOUND NR 1 NAV INST TRANSFORMER C/B WEAK NO HOLDING.  REMOVED AND REPLACED THE 2A C/B IAW MM 31-15-01.  OP CHECK NORMAL.  PERFORMED OPERATIONAL CHECK OF AUTOTHROTTLE SYSTEM IAW MM 22-30-00 NORMAL.  NO FAULT INDICATION FOR ART SYSTEM IAW 73-20-00.  CHECK NORMAL.  (M)
